# SDR CALA2020051100953

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,005 hours, 17,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N332079
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED TO SM FRONT OF L2 DOOR. LOCATION IS STA 612 STR 16 L. DENT MEASURES 2.2"X2.8"X.120" A/Y IS 18.3 AND IS OUT OF LIMITS AND MUST BE REPAIRED, THE REPAIR MAY BE DELAYED SINCE ALL OTHER CRITERIA IS WITHIN LIMITS PER 757-3 SRM 53-00-01 NOTE I. INITIATED DIP TO REINSPECT DENT EVERY 300 FLT CYCLES AND REPAIR AT OR BEFORE NEXT C-CK. NOT TO EXCEED 24 MONTHS. PER SRM 53-00-01 NOTE I PER SRM 53-00-01 NOTE "I:" DENTS MUST MEET ALL THE LIMITS SHOWN IN DETAIL III OF SRM 53-00-01 ALLOWABLE DAMAGE. EXCEPT THE DEPTH CAN BE GREATER THAN 0.125 AND/OR THE A/Y RATIO CAN BE LESS THAN 30. PROVIDED AN EXAMINATION OF THE DENT IS MADE EVERY 300 FLIGHT CYCLES (FC) AND A PERMANENT REPAIR IS MADE AT OR BEFORE THE NEXT C-CHECK, NOT TO EXCEED 24 MONTHS OR 10MAY20. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE RIR: 300 F/C T/A: NXT C-CHECK NOT TO EXCEED 10MAY20.....DH/V766499 RE-INSPECTED AREA NO PROGRESSION NOTED. DIP REMAINS. RE-INSPECTED DENT FWD L2 DOOR STATION 612 STR 16 NO PROGRESSION NOTED DIP REMAINS PERFORMED REPETITIVE INSPECTION ON A DENT AT FUSELAGE STA 612 STRINGER 16L PER SRM 53-00-01 NOTE I .NO PROGRESSION NOTED , DIP REMAINS PERFORMED INSPECTION ON A DENT AT FUSELAGE STA 612 STRINGER 16L PER SRM 53-00-01. NO PROGRESSION NOTED.DIP REMAINS. INSPECTED AREA. NO PROGRESSION NOTED. DIP REMAIN INSPECTED AREA. NO PROGRESSION NOTED, DIP REMAINS. PERFORMED INSPECTION ON DENT AT STA 612 PER SRM 53-00-01, NO PROGRESSION NOTED, DIP REMAINS HFEC NDTPT6 51-00-16 RE
